# SDR N6WA2012052201

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 24,413 hours, 17,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT MASTER CAUTION.  CYCLED LT WING EMERGENCY EXIT DOOR IAW AMM 52-21-00.  NO MESSAGES NOTED ON EICAS.
